Advertisement

Acta Mathematica Hungarica

, Volume 51, Issue 3–4, pp 365–370 | Cite as

On the order of approximation by Fejér means of Hermite-Fourier and Laguerre-Fourier series

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    G. Alexits,Approximation Theory, Selected Papers, Akadémiai Kiadó (Budapest, 1983).Google Scholar
  2. [2]
    G. Alexits, On the order of approximation by Cesàro means of Fourier series,Mat. Fiz. Lapok,48 (1941), 410–421. (English translation of the original Hungarian “A Fouriersor Cesàro-közepeivel való approximáció nagyságrendjéröl” - see [1], pp. 41–50).Google Scholar
  3. [3]
    G. Alexits, Sur l'ordre de grandeur de l'approximation d'une fonction périodique par les sommes de Fejér,Acta Math. Acad. Sci. Hungar.,3 (1952), 29–40.Google Scholar
  4. [4]
    G. Freud, On polynomial approximation with the weight exp\(\left( { - \frac{1}{2}x^2 } \right)\),Acta Math. Acad. Sci. Hung.,24 (1973), 363–372.Google Scholar
  5. [5]
    D. Králik, Über die approximationstheoretische Characterisierung gewisser Functionenklassen mit Hilfe der Rieszschen Mittel von Fourierreihen,Acta Math. Acad. Sci. Hungar.,20 (1969), 361–373.CrossRefGoogle Scholar
  6. [6]
    N. X. Ky, A contribution of the problem of weighted polynomial approximation of the derivative of a function by the derivative of its approximating polynomial,Studia Sci. Math. Hungar.,10 (1974), 309–316.Google Scholar
  7. [7]
    N. X. Ky, Riesz-közepekkel való approximáció nagyságrendjéröl,Mat. Lapok (to appear).Google Scholar
  8. [8]
    B. Muckenhoupt, Hermite conjugate expansions,Trans. Amer. Math. Soc.,139 (1969), 243–260.Google Scholar
  9. [9]
    B. Muckenhoupt, Conjugate functions for Laguerre expansions,Trans. Amer. Math. Soc.,147 (1970), 403–418.Google Scholar
  10. [10]
    G. Szegö,Orthogonal Polynomials (NewYork, 1939).Google Scholar
  11. [11]
    He Zelin, The derivatives and integrals of fractional order in Walsh-Fourier analysis, with applications to approximation theory,J. of Approximation Theory,39 (1983), 361–373.CrossRefGoogle Scholar

Copyright information

© Akadémiai Kiadó 1988

Authors and Affiliations

  • I. Joó
    • 1
  1. 1.Department of AnalysisLoránd Eötvös UniversityBudapest 8Hungary

Personalised recommendations